Alert archive / New Jersey / River Flood Warnings in 2022
River Flood Warning 2, NWS New York, NY
NWS New York, NY issued this river flood warning at Apr 8, 2022, 1:31 AM EDT for Bergen County, Passaic County, New Jersey; Orange County, Rockland County, New York. It was in force for 14 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 8, 2022, 1:31 AM EDT (05:31 UTC)
- Expired
- Apr 8, 2022, 3:54 PM EDT
- In force
- 14 hr
- Issued by
- NWS New York, NY
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Bergen County, NJ, Passaic County, NJ, Orange County, NY, Rockland County, NY
The radar
The Brookhaven radar (KOKX), 115 km from the middle of the area, began a volume at 05:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Ramapo River at Mahwah (MAWN4). The gauge peaked at 8.31 ft at Apr 8, 2022, 6:00 AM EDT.
- Action stage
- 7.5 ft
- Minor stage
- 8 ft
- Moderate stage
- 9 ft
- Major stage
- 12 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01387500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
369
WGUS41 KOKX 080531
FLWOKX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service New York NY
131 AM EDT Fri Apr 8 2022
...The National Weather Service in New York NY has issued a Flood
Warning for the following rivers in New Jersey...New York...
Ramapo River near Mahwah affecting Orange, Rockland, Bergen and
Passaic Counties.
For the Ramapo River...including Mahwah...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued no later than this afternoon at
130 PM EDT.
&&
NJC003-031-NYC071-087-081745-
/O.NEW.KOKX.FL.W.0002.220408T0531Z-220409T1200Z/
/MAWN4.1.ER.220408T0427Z.220408T1200Z.220409T0600Z.NO/
131 AM EDT Fri Apr 8 2022
...FLOOD WARNING IN EFFECT FROM EARLY THIS MORNING TO TOMORROW
MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Ramapo River Mahwah.
* WHEN...From early this morning to tomorrow morning.
* IMPACTS...At 9.0 feet, State Route 202 floods downstream. Moderate
flooding along Route 202 and Route 17. Water into backyards. Minor
flooding along Brakeshoe Place, Brook Street and Catherine Avenue.
* ADDITIONAL DETAILS...
- At 12:30 AM EDT Friday the stage was 8.0 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 12:30 AM EDT Friday was 8.0 feet.
- Forecast...The river is expected to rise to a crest of 8.8
feet this morning. It will then fall below flood stage just
after 12 am Saturday.
- Flood stage is 8.0 feet.
- Flood History...This crest compares to a previous crest of
8.8 feet on 12/11/2003.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (2 am EDT)
Location Stg Stg Day/Time Sat Sun Mon
Ramapo River
Mahwah 8.0 8.0 Fri 12 am ED 8.0 6.8 MSG
&&
LAT...LON 4096 7425 4102 7430 4131 7417 4128 7411
4108 7413
$$
JE3 follow-up statements
040
WGUS81 KOKX 080922
FLSOKX
Flood Statement
National Weather Service New York NY
522 AM EDT Fri Apr 8 2022
...The Flood Warning continues for the following rivers in New
Jersey...New York...
Ramapo River near Mahwah affecting Orange, Rockland, Bergen and
Passaic Counties.
For the Ramapo River...including Mahwah...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued no later than 1200 PM EDT.
&&
NJC003-031-NYC071-087-081600-
/O.EXT.KOKX.FL.W.0002.000000T0000Z-220408T1600Z/
/MAWN4.1.ER.220408T0427Z.220408T0830Z.220408T1424Z.NO/
522 AM EDT Fri Apr 8 2022
...FLOOD WARNING NOW IN EFFECT UNTIL THIS AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Ramapo River Mahwah.
* WHEN...Until this afternoon.
* IMPACTS...At 8.0 feet, Minor flooding along Route 202.
* ADDITIONAL DETAILS...
- At 4:30 AM EDT Friday the stage was 8.3 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 4:30 AM EDT Friday was 8.3 feet.
- Forecast...The river is expected to fall below flood stage
late this morning and continue falling to 5.3 feet early
Monday morning.
- Flood stage is 8.0 feet.
- Flood History...This crest compares to a previous crest of
8.3 feet on 08/03/1986.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (8 am EDT)
Location Stg Stg Day/Time Sat Sun Mon
Ramapo River
Mahwah 8.0 8.3 Fri 4 am EDT 6.9 6.1 MSG
&&
LAT...LON 4096 7425 4102 7430 4131 7417 4128 7411
4108 7413
$$
JE729
WGUS81 KOKX 081507
FLSOKX
Flood Statement
National Weather Service New York NY
1107 AM EDT Fri Apr 8 2022
...The Flood Warning is extended for the following rivers in New
Jersey...New York...
Ramapo River near Mahwah affecting Orange, Rockland, Bergen and
Passaic Counties.
For the Ramapo River...including Mahwah...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued this afternoon at 400 PM EDT.
&&
NJC003-031-NYC071-087-082000-
/O.EXT.KOKX.FL.W.0002.000000T0000Z-220408T2000Z/
/MAWN4.1.ER.220408T0427Z.220408T1200Z.220408T1912Z.NO/
1107 AM EDT Fri Apr 8 2022
...FLOOD WARNING NOW IN EFFECT UNTIL LATE THIS AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Ramapo River at Mahwah.
* WHEN...Until late this afternoon.
* IMPACTS...At 8.0 feet, Minor flooding along Route 202.
* ADDITIONAL DETAILS...
- At 10:30 AM EDT Friday the stage was 8.2 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 10:30 AM EDT Friday was 8.3 feet.
- Forecast...The river is expected to fall below flood stage
late this afternoon and continue falling to 5.2 feet Monday
morning.
- Flood stage is 8.0 feet.
- Flood History...This crest compares to a previous crest of
8.3 feet on 03/13/1962.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (2 pm EDT)
Location Stg Stg Day/Time Sat Sun Mon
Ramapo River
Mahwah 8.0 8.2 Fri 10 am ED 6.7 5.9 MSG
&&
LAT...LON 4096 7425 4102 7430 4131 7417 4128 7411
4108 7413
$$
Goodman405
WGUS81 KOKX 081954
FLSOKX
Flood Statement
National Weather Service New York NY
354 PM EDT Fri Apr 8 2022
...The Flood Warning is cancelled for the following rivers in New
Jersey...New York...
Ramapo River near Mahwah affecting Orange, Rockland, Bergen and
Passaic Counties.
NJC003-031-NYC071-087-082100-
/O.CAN.KOKX.FL.W.0002.000000T0000Z-220408T1954Z/
/MAWN4.1.ER.220408T0427Z.220408T1200Z.220408T1912Z.NO/
354 PM EDT Fri Apr 8 2022
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Ramapo River near Mahwah.
* ADDITIONAL DETAILS...
- At 3:30 PM EDT Friday the stage was 8.0 feet and falling.
- Recent Activity...The maximum river stage in the 24 hours
ending at 10:30 AM EDT Friday was 8.3 feet.
- Forecast...The river is currently falling below flood stage,
and should fal to a level of 7.8 feet by 8 PM Friday.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (2 pm EDT)
Location Stg Stg Day/Time Sat Sun Mon
Ramapo River
Mahwah 8.0 8.0 Fri 330 pm E 6.8 5.9 5.0
&&
LAT...LON 4096 7425 4102 7430 4131 7417 4128 7411
4108 7413
$$
GoodmanWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this river flood warning went out at Apr 7, 10:50 PM EDT, 2 hours 41 minutes earlier.
Area forecast discussion, Apr 7, 10:50 PM EDT, 2 hours 41 minutes before
Area Forecast Discussion
National Weather Service New York NY
1050 PM EDT Thu Apr 7 2022
.SYNOPSIS...
Low pressure along a complex frontal boundary will track from the
Mid Atlantic coast this evening and across the area overnight.
Weak high pressure follows for Friday. Low pressure lingers
across eastern Canada and the northeast Friday into Saturday.
The low moves slowly east Saturday night through Sunday night as
high pressure gradually builds in from the west. The high then
remains along the eastern seaboard early next week before
shifting south Tuesday and Wednesday. A warm front moves through
Tuesday, as low pressure approaches for the mid- week period.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
Winds are increasing ahead of the approaching low which was near
Trenton at 9pm. Winds will weaken when the low moves over the
area.
TJFK VWP has 50 kt at 1k ft.
Heavy rain and embedded tstms have been impacting areas
generally west of the Hudson River this eve as well. Flood
products in effect with more to come.
No major changes to the fcst, outside of marine upgrades, attm.
A highly amplified trough with meridional flow from the south
will continue to transport high PWs of 1.25 to 1.50 inches into
the forecast area this evening. This coupled with a slow moving
frontal system and frontal wave approaching from the Mid
Atlantic states will produce multiple rounds of showers with
embedded thunderstorms. Strong thermal forcing (LLJ around 50 kt
ahead of the frontal wave), particularly the first half of
tonight and increasing instability will result in moderate rain
showers with the potential for heavy rainfall with any embedded
thunderstorms. Instability will be elevated with a gusty
easterly flow of 25 to 35 mph along the coast (20 to 25 mph
inland). This will keep the low levels stable with temperatures
falling into the upper 40s. Hourly rainfall rates will generally
be a tenth to quarter of an inch but up to an inch with any
thunderstorms. Thunderstorms will be short in duration due to a
strong southerly flow aloft. However, with the slow movement of
the longwave trough and frontal boundary, there is the potential
for training of showers and thunderstorms. Locations north and
west of NYC could see an additional 1 to 2 inches of rainfall on
top of the 1/2 to one inch that has already fallen. Based on
latest FFG and WPCs marginal to slight risk, a Flood Watch has
been issued for interior portions of NE NJ and Orange and
Rockland counties in the Lower Hudson Valley. Locations just
east of the watch area under less of risk, but an isolated flash
flood warning cannot be ruled out with a good possibility of
flood advisories through the night.
Precipitation will shut off just after midnight for NYC and
points north and west, and as last as 4 to 5 am far eastern LI
and SE CT. This will coincide with the frontal passage and winds
will shift to the west.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/...
For Friday look for the west-southwest flow to increase as departing
low pressure pulls up into Northern New England. Skies will clear,
with just some stratocu likely into the afternoon with cold
core cyclonic flow aloft remaining. It appears that much, if not
all of the day will be dry. There could be a few showers that
begin to pivot around the upper level low related to embedded
minor shortwaves that rotate through. These would likely hold
off until late in the day or early evening for western sections.
Temperatures will be mild on a westerly component with upper
50s and lower 60s across the area, near to perhaps a few degrees
above normal.
For Friday night look for more in the way of clouds as showers start
to pop up as they rotate around the upper level feature.
Maintained coverage type wording as this should handle the
situation best. Lows Friday night will be remain above normal by
around 5 degrees.
&&
.LONG TERM /SATURDAY THROUGH THURSDAY/...
The closed low over southeastern Canada and the northeast continues
to move slowly east Saturday through Sunday night as embedded vort
maxes, and shortwaves rotate around the low. Isolated to scattered
showers will be possible at times Saturday through Sunday, and will
be primarily across interior portions of southern Connecticut and
the Lower Hudson Valley.
A high amplitude ridge then follows Sunday night into Monday night,
with the ridge now moving at little more quickly east of the area
than previous forecasts. This will allow a warm front to pass
through Tuesday into Tuesday evening. There is very little lift
along the front, however, guidance is indicating a slight chance for
precipitation. The best forcing will be to the northwest Tuesday
night. Timing differences, and strength of ridging ahead of the next
longwave trough remain Tuesday night into Thursday. The GFS does
amplify the ridge more than the ECMWF by late Thursday keeping low
pressure a little farther to the west and north than the ECMWF. With
timing uncertainties with the approach of an associated cold front
have used the NBM for probabilities. There is some destabilization
by Thursday afternoon and added a slight chance for thunder
inland.
&&
.AVIATION /03Z FRIDAY THROUGH TUESDAY/...
Low pres tracks across the region tngt, and into ME on Fri.
Mainly IFR or lower thru 9-12Z, then becoming VFR thereafter.
Tstms continue to develop and impact the area thru 4-7Z, ending
first across the west. The rain then ends from W to E thru 12Z.
Strong E winds ahead of the low decrease as the low tracks over
the area. Gusts to around 35 kt at times. Speeds increase out
of the W on Fri, with gusts to around 25 kt possible in the
aftn.
LLWS will continue this evening for most of the terminals with
winds at 1000 ft around 50 kt.
...NY Metro (KEWR/KLGA/KJFK/KTEB) TAF Uncertainty...
Coverage and exact timing of tstms uncertain. Chance for dense
fog at times as the low tracks across the area, but confidence
was too low to include in the TAFs attm.
.OUTLOOK FOR 00Z SATURDAY THROUGH TUESDAY...
.Friday Night...VFR with decreasing winds.
.Saturday...Aft/Eve SHRA w/brief MVFR possible. W/SW gusts
20-25kt.
.Sunday...VFR. Iso shra. NW gusts 20-25kt.
.Monday...VFR.
.Tuesday...Mainly VFR.
Detailed information, including hourly TAF wind component forecasts,
can be found at: https:/www.weather.gov/zny/n90
&&
.MARINE...
The gale wrng has been expanded across the entire area for tngt,
with winds increasing ahead of the low. Winds will diminish
from west to east late tonight as low pressure moves across,
then with the cold frontal passage the winds eventually become
westerly at 10 to 15 kt into Friday. Elevated seas will continue
on the ocean as small craft conditions will continue through
Friday night, and likely through Saturday night with seas
lingering at 5 ft.
Low pressure lingers across eastern Canada into Saturday. The
low moves slowly east Saturday night through Sunday night as
high pressure gradually builds in from the west. The high then
remains along the eastern seaboard early next week before
shifting south Tuesday and Wednesday. A warm front moves through
Tuesday, as low pressure approaches for the mid- week period.
&&
.HYDROLOGY...
An additional 1/2 inch to 1 1/2 inches of rainfall is likely
through tonight. This will be on top of the 1/2 to inch of
rainfall received across locations north and west of the NYC
metro. The higher amounts will occur in any heavier shower
and/or embedded thunderstorm activity first half of tonight
which is more likely across northern and western parts of the
area where a Flood Watch is in effect. Elsewhere, significant or
widespread hydrologic impacts are not expected at this time,
but minor flooding is likely to occur in spots.
No hydrologic impacts are expected this weekend into early next
week.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...Flood Watch until 2 AM EDT Friday for NYZ067-069.
NJ...Flood Watch until 2 AM EDT Friday for NJZ002-004-103-105-107.
MARINE...Gale Warning until 4 AM EDT Friday for ANZ331-332-335-338-340-
345-350-353-355.
&&
SYNOPSIS...MET/DW
NEAR TERM...
SHORT TERM...DW
LONG TERM...MET
AVIATION...
MARINE...
HYDROLOGY...MET/DWHazardous weather outlook, Apr 7, 4:03 PM EDT, 9 hours 28 minutes before
Hazardous Weather Outlook National Weather Service New York NY 403 PM EDT Thu Apr 7 2022 NJZ002-004-103-105-107-NYZ067-069-081000- Western Passaic-Eastern Passaic-Western Bergen-Western Essex- Western Union-Orange-Rockland- 403 PM EDT Thu Apr 7 2022 ...FLOOD WATCH IN EFFECT UNTIL 2 AM EDT FRIDAY... This Hazardous Weather Outlook is for northeastern New Jersey and southeastern New York. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Hazardous weather is not expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation according to Standard Operating Procedures is requested and appreciated. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. CTZ005-009-NJZ006-104-106-108-NYZ068-070>075-176-178-081000- Northern Fairfield-Southern Fairfield-Hudson-Eastern Bergen- Eastern Essex-Eastern Union-Putnam-Northern Westchester- Southern Westchester-New York (Manhattan)-Bronx- Richmond (Staten Island)-Kings (Brooklyn)-Northern Queens- Southern Queens- 403 PM EDT Thu Apr 7 2022 This Hazardous Weather Outlook is for southern Connecticut, northeastern New Jersey and southeastern New York. .DAY ONE...Tonight. There is a low probability for widespread hazardous weather. The Weather Prediction Center has placed this area in a marginal risk of excessive rainfall. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Hazardous weather is not expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. CTZ006>008-010>012-NYZ078>081-177-179-081000- Northern New Haven-Northern Middlesex-Northern New London- Southern New Haven-Southern Middlesex-Southern New London- Northwest Suffolk-Northeast Suffolk-Southwest Suffolk- Southeast Suffolk-Northern Nassau-Southern Nassau- 403 PM EDT Thu Apr 7 2022 This Hazardous Weather Outlook is for southern Connecticut and southeastern New York. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ332-340-350-081000- Long Island Sound East of the Mouth of the Connecticut River- Peconic and Gardiners Bays- Moriches Inlet NY to Montauk Point NY out 20 nm- 403 PM EDT Thu Apr 7 2022 ...GALE WARNING IN EFFECT UNTIL 4 AM EDT FRIDAY... This Hazardous Weather Outlook is for the Atlantic coastal waters, eastern Long Island Sound, and the eastern Long Island bays. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Hazardous weather is not expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ331-335-338-345-353-355-081000- Long Island Sound East of New Haven CT/Port Jefferson NY to the Mouth of the Connecticut River- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor- South Shore Bays from Jones Inlet through Shinnecock Bay- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 403 PM EDT Thu Apr 7 2022 This Hazardous Weather Outlook is for the Atlantic coastal waters, New York Harbor, western Long Island Sound, a portion of eastern Long Island Sound, and the southern Long Island bays. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria.
In the hours before
Local storm report, Apr 8, 1:04 AM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
104 AM EDT FRI APR 8 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 PM FLOOD WEST NYACK 41.09N 73.97W
04/07/2022 ROCKLAND NY TRAINED SPOTTER
RT 59 EAST AND WEST BOUND ALL LANES CLOSED
DUE TO FLOODING BETWEEN RT 303 AND PALISADES
CENTER DR.
&&Local storm report, Apr 8, 1:07 AM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
107 AM EDT FRI APR 8 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 PM FLOOD CHESTNUT RIDGE 41.08N 74.05W
04/07/2022 ROCKLAND NY TRAINED SPOTTER
WATER RESUCE OF OCCUPANT IN VEHICLE STUCK IN
FLOOD WATERS ON GROTKE RD.
&&Local storm report, Apr 8, 1:09 AM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
109 AM EDT FRI APR 8 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1153 PM FLOOD PEARL RIVER 41.06N 74.00W
04/07/2022 ROCKLAND NY TRAINED SPOTTER
FLOODING CONDITIONS REPORTED AT PEARL RIVER
HIGH SCHOOL.
&&Local storm report, Apr 8, 1:13 AM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
113 AM EDT FRI APR 8 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1001 PM FLOOD SPRING VALLEY 41.11N 74.05W
04/07/2022 ROCKLAND NY TRAINED SPOTTER
CAR SUBMERGED IN FLOOD WATER ON SOUTH
PASCACK RD.
&&Local storm report, Apr 8, 1:22 AM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
122 AM EDT FRI APR 8 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1012 PM FLOOD FAIR LAWN 40.94N 74.12W
04/07/2022 BERGEN NJ TRAINED SPOTTER
RT 208 NORTHBOUND NEAR MARLOT AVE, RT 208
NORTH RIGHT LANE CLOSED DUE TO FLOODING,
LEFT LANE PARTIALLY IS STILL PASSABLE.
&&Local storm report, Apr 8, 1:23 AM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NEW YORK NY
123 AM EDT FRI APR 8 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1039 PM FLOOD TALLMAN 41.12N 74.13W
04/07/2022 ROCKLAND NY TRAINED SPOTTER
RESIDENCE FILLING WITH WATER ON RT 59.
&&The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 8:27 PM EDT | Areal Flood Advisory | OKX | Bergen, Essex, Passaic, Union | 3 hr |
| Apr 7, 9:10 PM EDT | Special Weather Statement | OKX | Bergen, Hudson, Passaic | 50 min |
| Apr 7, 9:12 PM EDT | Areal Flood Warning | OKX | Bergen, Essex, Hudson, Passaic, Union | 14 hr |
| Apr 7, 10:03 PM EDT | River Flood Warning | OKX | Bergen | 16 hr |
| Apr 8, 10:53 AM EDT | Areal Flood Warning | OKX | Bergen, Hudson | 18 hr |
| Apr 7, 8:08 PM EDT | Areal Flood Advisory | OKX | Orange | 3 hr |
| Apr 7, 9:46 PM EDT | Areal Flood Advisory | OKX | Bronx, New York, Westchester | 3 hr |
| Apr 7, 9:53 PM EDT | Areal Flood Advisory | OKX | Putnam | 4 hr |
| Apr 8, 12:57 AM EDT | Areal Flood Advisory | OKX | Putnam, Westchester | 37 min |
| Apr 8, 3:51 AM EDT | Small Craft Advisory | OKX | 72 hr |
Nearby
River Flood Warnings in New Jersey, 2022River Flood Warnings in New York, 2022Every river flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.